# SDR SWAA2023062060441

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N8707P
- Make and model: Boeing 737-8
- Aircraft serial: 36929
- Aircraft time: 11,815 hours, 5,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD OVER-WING EMERGENCY LIGHT IS INOP<[01] AFTER FURTHER INSPECTION FOUND 2 LH FWD EMERGENCY AISLE LIGHTS ALSO INOP INDICATING A BATTERY PACK ISSUE. R/R EMERGENCY BATTERY PACK M1676 IAW 33-51-06. OPS CHECK GOOD
